# SDR AALA200800207

- Difficulty date: January 30, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 55,512 hours
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: CWC011210
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PBI  INFLIGHT T1738/30JAN  SJU TO PHL - CREW REPORTED SMOKE IN COCKPIT AND SMOKE ODOR IN CABIN.  FIRST OFFICERS WINDSHIELD SHATTERED.  LANDED PBI WITHOUT INCIDENT.  REPLACED FIRST OFFICERS WINDSHIELD AND WINDSHIELD HEAT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
